| Catalog Number |
GPSL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Headache (1880); High Blood Pressure/ Hypertension (1908); Inflammation (1932); Pain (1994); Tinnitus (2103); Abnormal Vaginal Discharge (2123); Respiratory Tract Infection (2420)
| Date of Event |
06/04/2004
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 ¿ device not returned.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.
Event or Problem Description
It was reported that a patient underwent a sling procedure on (b)(6) 2004 and mesh was implanted.The current state of the patient was reported to include vaginal discharge due to erosion in (2005) and (2007), chronic pelvic pain, chronic pain and discomfort during intercourse.Additionally, achilles tendon pain, left hip pain, right knee pain, chronic low back pain, tinnitus, sinusitis, headache, cervical osteoarthritis and high blood pressure were reported.No further information was provided.